PMS very unstable mood - help? Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
for the past year or so i experience very extreme feelings of sadness, anger and anxiety (mainly anxiety) a few days, or sometimes a week, before my periods starts, and it usually gets to the point where i can't control it and affects my work and social life.

i'm already on antidepressants (escitalopram 15mg) and i have been on them since last year, as i suffered a minor nervous breakdown due to the anxiety seeping in to my daily life (i had a panic attack during my PMS and so triggered agoraphobia/intense anxiety outside of my period.)

its been better since then, but because it keeps happening every month i was thinking of trying to go on the pill and stop my periods altogether. im just concerned that since the pill affects hormones, it would either make it better or a lot worse.

does anyone have any experience taking the pill to calm moods during PMS and is willing to share? also any other advice?
0
reply
Miri0145
Badges: 5
Rep:
?
#2
Report 2 weeks ago
#2
hi! the pill might work for you - it definitely evens out hormone levels because it sounds like you have major ups and downs. give it a 6 month trial maybe?
0
reply
mgi
Badges: 20
Rep:
?
#3
Report 2 weeks ago
#3
(Original post by Anonymous)
for the past year or so i experience very extreme feelings of sadness, anger and anxiety (mainly anxiety) a few days, or sometimes a week, before my periods starts, and it usually gets to the point where i can't control it and affects my work and social life.

i'm already on antidepressants (escitalopram 15mg) and i have been on them since last year, as i suffered a minor nervous breakdown due to the anxiety seeping in to my daily life (i had a panic attack during my PMS and so triggered agoraphobia/intense anxiety outside of my period.)

its been better since then, but because it keeps happening every month i was thinking of trying to go on the pill and stop my periods altogether. im just concerned that since the pill affects hormones, it would either make it better or a lot worse.

does anyone have any experience taking the pill to calm moods during PMS and is willing to share? also any other advice?
Clearly you need to see your gp and also get ongoing counselling therapy, CBT.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (264)
60.97%
Yes- I don't like it (21)
4.85%
No- I want it (116)
26.79%
No- I don't want it (32)
7.39%

Watched Threads

View All